# SDR QXEA0101952

- Difficulty date: November 15, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CORROSION ON FUSELAGE SKIN CUTOUT NEXT TO RIVETS AND NUT PLATES WHERE AFT BLANKING PLATE ATTACHES FOR RADIO ALTIMETER ANTENNA.  REPAIRED IAW HORIZON AIR EA 4-53-1521.
